Access count of this item: 247

Files in This Item:
File Description SizeFormat 
1154-18.pdf628.67 kBAdobe PDFView/Open
Title: 2元2次不定方程式の整数解のOSTROWSKI表現について (代数的整数論とその周辺)
Authors: 橋本, 竜太  KAKEN_name
Author's alias: Hashimoto, Ryuta
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 155
End page: 164
URI: http://hdl.handle.net/2433/64118
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.